# SDR IPXA09656123

- Difficulty date: May 18, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 36,735 hours, 11,250 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 113T23018A
- Part serial: 001345
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING I/B AFT FLAP LOWER O/B EXISTING REPAIR FOUND DELAMINATION.  METAL HOT BOND REPAIR PERFORMED AS PER SRM 51-70-10 REPAIR 4 FIG 202 REV 43.  REPAIR DOUBLER MATERIAL 2024T3-0040IN AND ADHESIVE FILM AF163-2K0010IN REPAIR DOUBLER SIZE:  9 X 9 INCHES.
